Doctors should not change the way they prescribe for acneBMJ 1996; 312 doi: https://doi.org/10.1136/bmj.312.7038.1101a (Published 27 April 1996) Cite this as: BMJ 1996;312:1101
- W J Cunliffe
- Professor of dermatology Department of Dermatology, General Infirmary at Leeds, Leeds LS1 3EX
EDITOR,—Andrew Gough and colleagues' paper and the accompanying editorial by R E Ferner and Celia Moss draw the attention of doctors to the uncommon hepatitis and lupus erythematosus-like syndrome induced by minocycline.1 2 Since 1973, 30 cases of hepatitis and 11 cases of lupus erythematosus-like syndrome have been reported to the Committee on Safety of Medicines, and in most cases the patients recovered fully.
Two deaths have been reported in association with minocycline. …
Log in using your username and password
Log in through your institution
Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
Sign up for a free trial